Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 31682, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/31682

Multipliers and operators on the tempered ultradistribution spaces of Roumieu type for the distributional Hankel-type transformation spaces

Department of Mathematics, Faculty of Science, JNV University, Jodhpur 342005, India

Received 4 May 2006; Accepted 4 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. K. Banerji and S. K. Al-Omari, “Multipliers and operators on the tempered ultradistribution spaces of Roumieu type for the distributional Hankel-type transformation spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 31682, 7 pages, 2006. https://doi.org/10.1155/IJMMS/2006/31682.